Plan B effect on Menstruation
I'm not sure if this post exactly fit into this category but it seemed to be the closest one.
I had been taking Yaz for 6 months. I had been reading a lot about how it started to make some people more depressed and etc, so I decided to stop taking it(on a trial basis), on March 15. On March 22, due to horrible miscommunication, my boyfriend and I had unprotected sex. On March 24, I took Plan B. Then, on March 30 I had bleeding for about 2-3 days. I was a bit concerned because usually my period comes every 28 days, however due to taking Plan B and stopping birth control I assumed that it could have caused everything to change a little bit. I also still have not gotten my next period. Does any of this sound normal under the circumstances? I know there's a chance I am pregnant, but it is very realistic? Is there any good reason to see a doctor yet?
Thanks so much for your help!